MathSciNet Relay Station
MathSciNet bibliographic data
MR1777571 14J45 (14E05 14E07)
Pukhlikov, A. V. Birationally rigid double Fano hypersurfaces. (Russian) Mat. Sb. 191 (2000), no. 6, 101--126; translation in Sb. Math. 191 (2000), no. 5-6, 883–908
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement